Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 22, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Feb 15, 2016, 8:24 AM PST for Lewis County, Washington. It took effect at Feb 15, 2016, 1:13 PM PST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 8:24 AM PST (16:24 UTC)
- In effect from
- Feb 15, 2016, 1:13 PM PST
- Expired
- Feb 16, 2016, 5:10 AM PST
- In force
- 16 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, WA
The radar
The Portland,OR radar (KRTX), 116 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowlitz River at Randle (RAWW1). The gauge peaked at 18.35 ft at Feb 15, 2016, 4:00 PM PST.
- Action stage
- 13.2 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
724
WGUS46 KSEW 151624
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
824 AM PST MON FEB 15 2016
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Cowlitz River at Randle affecting Lewis County.
.Flood Bulletin No. 5
Heavy rain Sunday night in the south Cascades will bring the Cowlitz
River at Randle to flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC041-160124-
/O.NEW.KSEW.FL.W.0022.160215T2113Z-160216T1310Z/
/RAWW1.1.ER.160215T2113Z.160216T0000Z.160216T0410Z.NO/
824 AM PST MON FEB 15 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The Cowlitz River at Randle
* from this afternoon to late tonight.
* At 8:00 AM Monday the stage was 16.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 1 PM Monday
and crest near 18.3 feet around 4 PM Monday. The river will fall
below flood stage tonight.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding
from the vicinity of Randle downstream through Riffe Lake...
covering nearby farm lands and several roads.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$2 follow-up statements
170
WGUS86 KSEW 160129
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
529 PM PST MON FEB 15 2016
...The Flood Warning continues for the following rivers in
Washington...
Cowlitz River at Randle affecting Lewis County.
.Flood Bulletin No. 12
South West Region
The Cowlitz River at Randle crested just above flood stage. It will
fall below flood stage tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC041-160929-
/O.EXT.KSEW.FL.W.0022.000000T0000Z-160216T1329Z/
/RAWW1.1.ER.160215T2015Z.160215T2345Z.160216T0429Z.NO/
529 PM PST MON FEB 15 2016
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Cowlitz River at Randle
* Until late tonight.
* At 5:00 PM Monday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 18.3 feet at 4 PM Monday and will
continue to fall to below flood stage tonight.
* Impact...At 18.0 feet...the Cowlitz River will cause minor flooding
from the vicinity of Randle downstream through Riffe Lake...
covering nearby farm lands and several roads.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$640
WGUS86 KSEW 161207
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
407 AM PST TUE FEB 16 2016
...The Flood Warning has ended for the following rivers in
Washington...
South Fork Nooksack River at Saxon Bridge affecting Whatcom County.
Pilchuck River near Snohomish affecting Snohomish County.
Cowlitz River at Randle affecting Lewis County.
...The Flood Warning continues for the following rivers in
Washington...
Stillaguamish River at Arlington affecting Snohomish County.
Skykomish River near Gold Bar affecting Snohomish County.
Snohomish River near Monroe affecting Snohomish County.
Tolt River near Carnation affecting King County.
Snoqualmie River near the Falls affecting King County.
Bogachiel River near La Push affecting Clallam County.
Skokomish River near Potlatch affecting Mason County.
Snohomish River at Snohomish affecting Snohomish County.
Snoqualmie River near Carnation affecting King County.
.Flood Bulletin No. 17
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas. This is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC009-162107-
/O.CON.KSEW.FL.W.0027.000000T0000Z-160216T2223Z/
/BOGW1.1.ER.160216T0819Z.160216T1200Z.160216T1323Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning continues for
The Bogachiel River near La Push
* From 12 AM Tuesday until this afternoon.
* At 3:00 AM Tuesday the stage was 36.9 feet.
* Flood stage is 37.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage for the next
several hours this morning...then fall.
* Impact...At 37.0 feet...the Bogachiel River will cause flooding of
State Highway 110 near the Bogachiel bridge...closing the road.
&&
LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
4798 12443
$$
WAC045-162107-
/O.CON.KSEW.FL.W.0028.000000T0000Z-160217T0729Z/
/SRPW1.1.ER.160216T0735Z.160216T1130Z.160216T2229Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until this evening.
* At 3:30 AM Tuesday the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 17.0 feet around 9 am this
morning then fall to below flood stage late this afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC073-161237-
/O.CAN.KSEW.FL.W.0029.000000T0000Z-160216T2202Z/
/NSSW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
407 AM PST TUE FEB 16 2016
The Flood Warning has ended for
The South Fork Nooksack River at Saxon Bridge
* At 3:00 AM Tuesday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215 4873 12215
4865 12208
$$
WAC061-162107-
/O.EXT.KSEW.FL.W.0021.000000T0000Z-160217T0300Z/
/ARLW1.1.ER.160215T1816Z.160216T0200Z.160216T1500Z.NO/
407 AM PST TUE FEB 16 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Stillaguamish River at Arlington
* From 10 AM Monday until this evening.
* At 3:15 AM Tuesday the stage was 13.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
then fall this afternoon and tonight.
* Impact...At 14.0 feet...the Stillaguamish River will locally spill
over its banks. Minor flooding around Silvana will occur...
including over Pioneer Highway. A stage of 14 feet on the
Stillaguamish River corresponds roughly to Phase 2 in the Snohomish
County Flood program.
&&
LAT...LON 4816 12211 4817 12223 4816 12237 4826 12240 4823 12224
4824 12214
$$
WAC061-162107-
/O.EXT.KSEW.FL.W.0018.000000T0000Z-160217T0004Z/
/GLBW1.2.ER.160215T1319Z.160215T2115Z.160216T1204Z.NO/
407 AM PST TUE FEB 16 2016
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Skykomish River near Gold Bar
* From 5 AM Monday until this afternoon.
* At 3:30 AM Tuesday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
then fall this afternoon and tonight.
* Impact...At 15.0 feet...the Skykomish River will cause minor
flooding of low pasture lands and low lying roads...including
Index-Galena Rd and Tualco Loop Rd. A stage of 15 feet on the
Skykomish River corresponds to a Phase 2 in the Snohomish County
flood program.
&&
LAT...LON 4774 12150 4780 12173 4780 12196 4793 12197 4794 12169
4787 12147
$$
WAC061-162107-
/O.EXT.KSEW.FL.W.0024.000000T0000Z-160217T0226Z/
/MROW1.2.ER.160216T0015Z.160216T0730Z.160216T1426Z.NO/
407 AM PST TUE FEB 16 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Snohomish River near Monroe
* Until this evening.
* At 3:00 AM Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 16.1 feet at 11 PM Monday and will
continue to fall to below flood stage this morning.
* Impact...At 15.0 feet...the Snohomish River will cause minor
flooding of low pasture lands and several roads near the river. A
stage of 15 feet at this location corresponds to Phase 2 in the
Snohomish County Flood Warning System.
&&
LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
4793 12190
$$
WAC061-162107-
/O.CON.KSEW.FL.W.0025.000000T0000Z-160218T0001Z/
/SNAW1.2.ER.160215T2303Z.160216T1030Z.160217T0901Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning continues for
The Snohomish River at Snohomish
* Until Wednesday afternoon.
* At 3:30 AM Tuesday the stage was 28.0 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage early Wednesday morning.
* Impact...At 28.0 feet...the Snohomish River will flood several
roads...including the Snohomish-Monroe highway and Riverview
Road...and low areas of the lower Snohomish valley that are not
protected by levees. A stage of 28 feet on the Snohomish River
corresponds to a Phase 3 in the Snohomish County flood program.
&&
LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
4791 12203
$$
WAC061-161237-
/O.CAN.KSEW.FL.W.0026.000000T0000Z-160216T1916Z/
/PILW1.1.ER.160216T0149Z.160216T0600Z.160216T0735Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning has ended for
The Pilchuck River near Snohomish
* At 3:45 AM Tuesday the stage was 16.6 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 11:35 PM Monday last
night and will continue to fall.
&&
LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
4815 12197
$$
WAC033-162106-
/O.EXT.KSEW.FL.W.0017.000000T0000Z-160217T0428Z/
/TOLW1.1.ER.160215T2018Z.160216T1200Z.160216T1928Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning continues for
The Tolt River near Carnation
* From 12 PM Monday until this evening.
* At 3:15 AM Tuesday the flow was 4610 cfs.
* Flood flow is 5000 cfs.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
then fall this afternoon and tonight.
* Impact...At 5000 cfs...the Tolt River will flood Tolt River Rd NE
and many driveways. Some homes in the San Souci area could be
inaccessible due to deep and quick flood waters. This river level
on the Tolt corresponds to a phase 3 flood in the King County flood
system.
&&
LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196 4771 12189
4774 12184
$$
WAC033-162106-
/O.EXT.KSEW.FL.W.0019.000000T0000Z-160217T0357Z/
/SQUW1.1.ER.160215T1055Z.160215T1830Z.160216T1857Z.NO/
407 AM PST TUE FEB 16 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Snoqualmie River near the Falls
* From 3 AM Monday until this evening.
* At 2:30 AM Tuesday the flow was 17795 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning...
then fall this afternoon and tonight.
* Impact...At 20000 cfs...the Snoqualmie River will cause widespread
flooding of pasture lands and roads along the river from the town
of Snoqualmie downstream through Fall City. Roads that may become
flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
Roads. This river level on the Snoqualmie corresponds roughly to a
phase 3 flood in the King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-162106-
/O.CON.KSEW.FL.W.0020.000000T0000Z-160218T0411Z/
/CRNW1.1.ER.160215T2016Z.160216T1115Z.160217T1611Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning continues for
The Snoqualmie River near Carnation
* Until Wednesday evening.
* At 3:15 AM Tuesday the stage was 55.9 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 55.9 feet at 3 AM Tuesday and will
continue to fall to below flood stage Wednesday morning.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC041-161237-
/O.CAN.KSEW.FL.W.0022.000000T0000Z-160216T1329Z/
/RAWW1.1.ER.160215T2015Z.160215T2345Z.160216T0440Z.NO/
407 AM PST TUE FEB 16 2016
The Flood Warning has ended for
The Cowlitz River at Randle
* At 3:00 AM Tuesday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage last night.
* Forecast...The river fell below flood stage 8:40 PM Monday last
night and will continue to fall.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 3:30 AM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 15, 3:30 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST MON FEB 15 2016
.SYNOPSIS...MILD AND WET WESTERLY FLOW ALOFT WILL CONTINUE OVER THE
AREA THROUGH TONIGHT ALLOWING RAIN TO PERSIST WITH LOCALLY HEAVY
RAIN AT TIMES. THE HEAVY RAIN THREAT WILL END ON TUESDAY. EXPECT A
WEAK WARM FRONT TO LIFT NORTH ACROSS THE REGION TUESDAY NIGHT WITH A
LOW PRESSURE SYSTEM APPROACHING THE AREA FOR WEDNESDAY.
&&
.SHORT TERM...CURRENT RADAR SHOWS RAIN BEING MAINLY A CONCERN FOR
THE OLYMPIC PENINSULA AND FROM CENTRAL SNOHOMISH COUNTY NORTH. RADAR
ESTIMATED RAINFALL AMOUNTS ARE GENERALLY LIGHT...ALTHOUGH THERE ARE
AREAS ENTERING INTO THREE TENTHS TO HALF AN INCH PER HOUR. GIVEN THE
STRONGER REFLECTIVITY ECHOES ENTERING NORTHWEST SNOHOMISH AND
WESTERN SKAGIT COUNTIES AT THE TIME OF THIS WRITING...CAN LIKELY
START TO SEE SIMILAR RATES THERE.
MODELS SUGGEST THAT PRECIP WILL STAY GENERALLY NORTH OF THE SOUND OR
ALONG THE CASCADES FOR MUCH OF THE DAY...ALTHOUGH SOME MOISTURE WILL
LINGER OVER SOUTHERN PORTIONS OF THE CWA SO AS NOT TO COMPLETELY
RULE OUT PRECIP THERE EITHER...BUT LIKELY TO A LESSER DEGREE. THIS
WILL CHANGE THIS EVENING AND INTO TONIGHT AS A SHORTWAVE IMPULSE
WILL HELP TO PUSH PRECIP SOUTHWARD.
UPPER LEVEL RIDGING OVER THE AREA MAY RESULT IN A BIT OF A BREAK
FROM THE RAIN FOR TUESDAY AFTERNOON AND EVEN POSSIBLY INTO
WEDNESDAY. THE GFS SEEMS TO BE MORE OPTIMISTIC ABOUT THE CHANCES OF
SOME DRYING COMPARED TO THE ECMWF. STILL...MOST LOCATIONS SHOULD
ONLY SEE CHANCE POPS IN THIS TIME FRAME AS OPPOSED TO THE LIKELY TO
CATEGORICAL THAT HAVE BEEN SO PREVALENT IN RECENT FORECASTS. SMR
.LONG TERM...MIDWEEK GETS TO BE A BIT OF A CONUNDRUM AS MODELS ARE
TRYING TO SLOW DOWN THE NEXT UPPER LEVEL LOW TO ENTER THE REGION.
CURRENT SOLUTIONS ARE ABOUT 6 HOURS SLOWER THAN PREVIOUS
RUNS...WHICH WOULD ALLOW MINOR RAINLESS STREAK INTO WEDNESDAY
MORNING FOR THE COAST...INTO WEDNESDAY AFTERNOON INLAND. BUT ONCE IT
GETS HERE...YET ANOTHER ROUND OF RAIN IS EXPECTED INTO THURSDAY WITH
A SECONDARY SYSTEM BRINGING EVEN MORE FOR FRIDAY. GFS REMAINS
CONSISTENT IN THAT THERE SHOULD BE SOME DRYING FOR SATURDAY WHILE
THE ECMWF IS ABOUT 6 TO 12 HOURS LATER WITH THE REPRIEVE. SMR
&&
.AVIATION...WESTERLY FLOW ALOFT CONTINUING THROUGH TODAY. WARM FRONT
STALLED OVER THE NORTHERN PORTION OF THE AREA TODAY WILL SHIFT EAST
TONIGHT WITH THE TRAILING COLD FRONT MOVE THROUGH WESTERN WASHINGTON.
CEILINGS MOSTLY IN THE 1000-2000 FOOT RANGE WITH AREAS OF CEILINGS
BELOW 1000 FEET AND VISIBILITIES 3-5 SM. LITTLE CHANGE IN THE
CONDITIONS THROUGH TODAY.
.KSEA...CEILINGS BOUNCING AROUND BETWEEN 500 AND 1500 FEET WITH
VISIBILITIES 2-4SM AT TIMES. SOUTHERLY WINDS 8 TO 14 KNOTS WITH
OCCASIONAL GUSTS 20-25 KNOTS. FELTON
&&
.MARINE...WARM FRONT STALLED OVER THE NORTHERN PORTION OF THE WATERS
TODAY WITH SMALL CRAFT ADVISORY WINDS OVER THE COASTAL WATERS AND
PUGET SOUND AND HOOD CANAL. WARM FRONT MOVING EAST WITH TRAILING
COLD FRONT MOVING ACROSS THE WATERS TONIGHT. WINDS QUICKLY COME DOWN
LATE TONIGHT AS A BRIEF HIGH PRES RIDGE BUILDS ALONG THE COAST TUE.
A LARGE SURFACE LOW WILL DEVELOP OFF THE COAST ON WEDNESDAY WITH A
SERIES OF SYSTEMS SPINNING OUT OF THE LOW MOVING ACROSS THE WATERS
WEDNESDAY NIGHT THROUGH FRIDAY. FELTON
&&
.HYDROLOGY...CURRENTLY...THE SNOQUALMIE...STILLAGUAMISH...AND SKAGIT
RIVERS ARE FORECAST TO REACH FLOOD STAGE ON MONDAY. OTHER RIVERS TO
KEEP AN EYE ON ARE THE NOOKSACK...SNOHOMISH...AND SKYKOMISH AS THEY
ARE FORECAST TO COME CLOSE TO FLOOD STAGE EITHER MONDAY OR
TUESDAY.THE TOLT HAS ALREADY COME CLOSE TO FLOOD STAGE...HENCE THE
CURRENT WARNING...BUT BEGAN TO RECEDE. ALTHOUGH IT REMAINS BELOW
FLOOD STAGE AT THE TIME OF THIS WRITING...THE FACT THAT THERE IS
MORE PRECIPITATION ON THE WAY MEANS THAT IT IS ONLY A MATTER OF TIME
BEFORE LEVELS START TO RISE ONCE MORE. THAT SAID...THE FLOOD WARNING
REMAINS IN EFFECT AS DOES THE FLOOD WATCH FOR WHATCOM...SKAGIT...
SNOHOMISH...KING...PIERCE...AND LEWIS COUNTIES.
THE HEAVIEST RAIN IS EXPECTED TO FALL IN THE CASCADES FROM NORTHERN
KING COUNTY NORTHWARD. A COUPLE OF THE HIGHER RESOLUTION MODELS SUCH
AS THE ARW INDICATED RAINFALL AMOUNTS OF 4.5 TO 6.5 INCHES IN THE
CASCADES FROM NORTHERN KING COUNTY NORTHWARD IN THE 30-HOUR PERIOD
ENDING 4 AM PST TUE.
THE UNIQUELY FLOOD-PRONE SKOKOMISH RIVER CONTINUES TO RECEDE BUT IS
FORECAST TO RISE VERY CLOSE TO FLOOD STAGE BY THIS AFTERNOON. GIVEN
THAT IT DOES NOT TAKE MUCH RAIN FOR THIS RIVER TO FLOOD...THE FLOOD
WATCH FOR MASON COUNTY WILL REMAIN IN EFFECT.
THE THREAT OF RIVER FLOODING SHOULD COME TO AN END THURSDAY...WITH
FLOODING NOT EXPECTED FRIDAY THROUGH THIS WEEKEND.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS ARE IN EFFECT FOR MULTIPLE RIVERS IN WESTERN
WASHINGTON. PLEASE REFER TO THE LATEST FLOOD BULLETIN FOR
DETAILS.
FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING FOR WHATCOM...
SKAGIT...SNOHOMISH...KING...PIERCE...LEWIS...AND MASON
COUNTIES.
PZ...PZ...SMALL CRAFT ADVISORY ALL WATERS EXCEPT WEST ENTRANCE TO THE
STRAIT.
&&
WWW.WEATHER.GOV/SEATTLE
AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 11:18 PM PST | River Flood Warning | SEW | King | 36 hr |
| Feb 15, 3:48 AM PST | River Flood Warning | SEW | Snohomish | 33 hr |
| Feb 15, 3:48 AM PST | River Flood Warning | SEW | King | 42 hr |
| Feb 15, 3:48 AM PST | River Flood Warning | SEW | King | 56 hr |
| Feb 15, 3:52 AM PST | Small Craft Advisory | SEW | 26 hr | |
| Feb 15, 5:25 AM PST | River Flood Warning | SEW | Snohomish | 35 hr |
| Feb 15, 1:19 PM PST | River Flood Warning | SEW | Snohomish | 12 hr |
| Feb 15, 1:22 PM PST | River Flood Warning | SEW | Snohomish | 40 hr |
| Feb 15, 1:22 PM PST | River Flood Warning | SEW | Snohomish | 56 hr |
| Feb 15, 2:23 PM PST | Small Craft Advisory for Rough Bar | SEW | 36 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.